# SDR ASAA2024011747371

- Difficulty date: January 12, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,488 hours, 14,245 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT DURING MANEUVERS AT APPROX 15,000 FT. HAD SLIGHT ELECTRICAL SMELL. RAN SMOKE EVACUATION CHECKLIST WHICH SEEMED TO RESOLVE THE ISSUE. MOST NOTICEABLE ON RIGHT SIDE UNDER F/O  SLIDING WINDSCREEN. ALSO WAS NOTICEABLE IN MID TO AFT CABIN. GROUNDED - YES. AIR TURNBACK - TRANSFERRED TO MIG-R SA035590 FOR TROUBLESHOOTING AND INSPECTION. AFTER INSPECTIONS AND ENGINE RUNS, NO SMOKE WAS DETECTED ON AIRCRAFT.
